# SDR ASAA2013112996633

- Difficulty date: November 29, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 18,705 hours, 5,626 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A620115
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BS 727B, LBL 45.5 INBD FLANGE CRACKED.  REPAIRED SEAT TRACK IAW REO-G16953, REV A AND EA 800-57EA-11748.
